# SDR AALA202402281663

- Difficulty date: January 14, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 70,974 hours, 32,982 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275120200
- Condition: Cracked
- Location: Frm 16 S5ll
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME OPEN HOLE 6 AT DOUBLE JOGGLE AREA AT FR 16 AND S5L. REPAIRED FRAME PER EA 350820.
